Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 1


Form and Periodicity of Solutions of Some Systems of Higher-Order Difference Equations

PP: 79-84
Halim Yacine,
This paper deal with form, the periodicity and the stability of the solutions of the systems of difference equations \begin{equation} x_{n+1}=\frac{1}{1- y_{n-k}},\,y_{n+1}=\frac{1}{ 1- x_{n-k}}\label{eq2} \end{equation} where $\mathbb{N}_{0}=\mathbb{N}\cup \left\{0\right\}$ and the initial conditions $x_{-k}$, $x_{-k+1},\ldots$, $x_{0}$, $y_{-k}$, $y_{-k+1},\ldots$, $y_{0}$ are non zero real numbers.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved